# SDR 2023FA0000654

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION SHOP FOUND ON ENG #1, THRUST REVERSER, AT JUNCTION OF TWO (2) PANELS, LOWER REAR PART, MISSING FILLER MATERIAL. DAMAGES DIMENSIONS: LENGTH: 2.6”, WIDTH: 1.2”.
